# SDR CALA2014070391397

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 72,645 hours, 26,683 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEVATOR FEEL STATUS MSG PROG TEXT OK FOR SERVICE IAW FIM 27-31-00 FIG 105 BLOCK 11.  CONFIRMED RT & CTR FILTER MODULES RED INDICATORS ARE NOT OUT.  PRESSURIZED ALL THREE HYD SYS, NO EICAS MSGS.  WHEN ARRIVED BACK TO GATE, NO ELEVATOR FEEL EICAS MSG DISPLAYED.
